MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number NIPG1000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Pain (1994)
Date of Event 12/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced shocking sensation followed by a tingling sensation when charging the device.An hcp assessment regarding the cause of the reported event was not available.The device was replaced.There have been no reports of further complications regarding this event.
 
Additional Manufacturer Narrative
Nevro is awaiting the return of the device.The manufacturing records were reviewed and no relevant nonconformities were found.An examination of the available diagnostic data revealed no evidence of a device malfunction.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
 
Additional Manufacturer Narrative
The device was returned and analyzed.The device was examined through visual inspection, and no problems were found.The diagnostic and event data also showed no signs of any malfunction.The electrical measurements for all contact points were normal and within the expected range for the returned device.The recorded waveforms, which show how the device delivers stimulation, remained steady over time and matched what is typically seen in properly working devices.Tests also confirmed there wasn¿t enough electrical leakage from the device to its outer case to cause any shocking or uncomfortable sensations during use.The exact cause of the electric shocks the patient experienced could not be determined, as the reported issue could not be reproduced.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
Manufacturer Contact
zulfiqar ali
1800 bridge parkway
redwood city, CA 94065
6505317627
MDR Report Key21716181
Report Number3008514029-2025-00258
Device Sequence Number19968320
Product Code LGW
UDI-Device Identifier00813426020008
UDI-Public00813426020008
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNIPG1000
Device Lot Number9426472
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale